Addiction: Substance Abuse Community
Is This WD'S?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Is This WD'S?

I'm trying to get off Valium. I was taking 10 mg a day I've been weaning myself off for a few weeks. I was down to 2.5mg twice a day then 2.5 a day for a few days, then I went CT. I was fine for 4 days then all of a sudden my heart started pounding, I started shaking and a little while later I started vomiting. I even took 5 mg thinking it might be WD'S but I still felt terrible. Is this WD'S or could it be that I had a virus or something?
Related Discussions
7 Comments Post a Comment
Blank
1110177 tn?1268465148
Most likely it is w/d's.  Are you under the care of a doctor??  While opiates are relatively non-life threatening to detox from...Benzos (which I believe is the family that Valium belongs to) can be tricky.

Can someone please add some color on Benzos?  I would consult a doc or addiction specialist to be certain you are going about it the right way.

Free
Blank
Avatar f tn
Hi~  Valium has a long half life...for the best result it's better to do a slow taper over a longer period of time.  This drug requires a taper,as you know.  Stick with that 2.5 x2
per day and get on board with a doctor for a proper taper.  Or you can do this on your own. Just nice and slow...like 2 months. I'd really get a pro's opinion though.

Vicki
Blank
Avatar m tn
I agree with Vicki a very slow taper. (I dont know if thats w/ds ) I am also prescribed vallium but have to take them as i have seizures if i dont. My doctor also said not to stop them dead in there tracks as its not the correct way to stop taking vallium  so i think you should talk to your doctor The very best of luck to you ,,,,,James
Blank
711224 tn?1344775287
Wow, this is a VERY fast taper!!! No wonder you had such wd's. Please don't do this w/o dr's advice... I have been tapering off a very high dosage of benzo and believe me time is the secret to a successful taper.
Here's the link to a site which is the reference in terms of benzo : http://www.benzo.org.uk/
And here's an example of tapering plan: http://www.benzo.org.uk/manual/bzsched.htm#s2.
If you need more info, feel free to leave me a note.
Best of luck to you. sophie.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1459192030
Blank
VICourageous
ID
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167 tn?1348972206
Blank
clean_in_ks
KS
1235186 tn?1339127464
Blank
atthebeach
on the beach, NJ
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356